An extension of renewal theory. (English) Zbl 0047.12403

Full Text: DOI


[1] P. Erdös, W. Feller, and H. Pollard, A property of power series with positive coefficients, Bull. Amer. Math. Soc. 55 (1949), 201 – 204. · Zbl 0032.27802
[2] A. Kolmogorov, Anfangsgrunde der Theorie der Markoffschen Ketten mit unendlichen vielen möglichen Zuständen, Rec. Math. (Mat. Sbornik) N.S. vol. 1 (1936) pp. 607-617; the proofs are contained in another paper in Russian: Bulletin de l’Université d’État à Moscou (A) vol. 1 (1937) pp. 1-15.
[3] J. L. Doob, Renewal theory from the point of view of the theory of probability, Trans. Amer. Math. Soc. 63 (1948), 422 – 438. · Zbl 0041.45405
[4] David Blackwell, A renewal theorem, Duke Math. J. 15 (1948), 145 – 150. · Zbl 0030.20102
[5] K. L. Chung and W. H. J. Fuchs, On the distribution of values of sums of random variables, Memoirs of the American Mathematical Society, no. 6. · Zbl 0042.37502
[6] K. L. Chung and J. Wolfowitz, On a limit theorem in renewal theory, Ann. of Math. (2) 55 (1952), 1 – 6. · Zbl 0047.12402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.